# SDR ASAA2015060912206

- Difficulty date: June 9, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 49,018 hours, 27,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 654577812
- Condition: Cracked
- Location: Bs 947-975
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FWD LOWER CORNER BEARSTRAP IS CRACKED. FOUND DURING LFEC INSPECTION AND VERIFIED USING BHEC.  ACFT GROUNDED.  REPAIRED BEAR STRAP IAW SRM 53-00-01-2R-32.  THIS IS A CAT B REPAIR WITH A 24000 CYCLE INTERVAL AND 66000 CYCLE THRESHOLD CYCLES AT TIME OF REPAIR 27,686.
